# SDR UIEA2020013029143

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,402 hours, 19,838 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310453
- Part serial: UNLCD871
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE #2 IGNITION INOP.( TRANSFERRED TO MDDR 124065, PER MEL 74-00-01B, CAT 'C', DUE DATE: 08FEB20.    LP 1178279: REMOVED AND REPLACED LH ENG #2 IGNITION EXCITER IAW AMM 74-11-01, OPS CHECK GOOD, THIS CLEARS DMI #124065, MCC NOTIFIED, PLACARDS REMOVED. )
